# SDR ABXA9900041

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 5912880508
- Condition: Defective
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, WAS UNABLE TO OPEN FIRST OFFICER'S CLEARVIEW WINDOW (EMERG EXIT).  REPLACED FIRST OFFICER'S CLEARVIEW WINDOW SEAL.
